# SDR SWAA104138

- Difficulty date: July 15, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 23,376 hours, 13,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND L2 DOOR EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED BATTERY PER MM.
